Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Question about gabapentin experience


[Jo...]

Recommended Posts

Hi

Iam stuck on valium the only simptom that prevents me from lowering my dose is that i cant defecate i have a rare condition due to klonopin use with conflicting supplements that made a mess with my pelvic floor muscles iam suffering 24/7 my body cant do this task without help i am really struggling and in great pain from this condition its called anismus its my diagnosis my doctor offered me 300 gabapentin but iam a little hasite to add a new drug my question is for people who used gabapentin does it have muscle relaxants properties and is it safe to take it while on valium any help would be appreciated

Thanks

Link to comment
Share on other sites

Hi

Iam stuck on valium the only simptom that prevents me from lowering my dose is that i cant defecate i have a rare condition due to klonopin use with conflicting supplements that made a mess with my pelvic floor muscles iam suffering 24/7 my body cant do this task without help i am really struggling and in great pain from this condition its called anismus its my diagnosis my doctor offered me 300 gabapentin but iam a little hasite to add a new drug my question is for people who used gabapentin does it have muscle relaxants properties and is it safe to take it while on valium any help would be appreciated

Thanks

Hmmm.. -I hope your good at reading between the lines..

Yes, I have used Gpn as a “laxative” at times, but Its more that I had to take a singular dose for nerve pain anyway, which was accident related but GI triggered (so pretty individual)..

The trouble is that directly after the initial “pressure relieving” BM, that effect only compounded the problem of GI sedation... -So thats the Smooth Muscle and peristalsis of the actual GI, -for ME..

 

I also have issues with all the lower abdo muscles, massive trauma, nerve damage, repeated surgeries, infection/washouts, and all that... Again, Initial relief, from singular doses, but when I was taking it regularly the Gpn just seemed to sedate the whole area.. What ongoing healing I have had didnt seem to start till post regular Gpn..

 

The reality is its probably an individual “try and see” type thing... -Probs not without some risk, but there “may” be a dose you find helps..??

-Valium didnt work very well either..!! :(

 

I had more luck with specific modulating meds, but I was targeting the Small Intestines, and they are not without problems too..

 

Time away from meds might be the answer, but how to get there is the question.. All my tapering is dictated by my GI healing.. Its slow...

I guess I ended up finding a dozen little non-medicine things that added up to help.. Warm spa, sleeping on a folded pillow (everything relaxes as I drift off), right foods (NO pizza), Metamucil.. Not sure how you go with exercise or walking..??

 

Watch the Gastro Drs.. If they DX then treat that without considering the cause it could be problematic..

 

 

 

 

Link to comment
Share on other sites

I went from a lifetime of once a day to inducing every 7-10 days with incredibly painful fissures during the worst of acute withdrawals.  A couple months after jumping things slowly started functioning again

  It is not great, but it is daily without impaction or fissures as long as I eat my morning bowl of oatmeal with raisins.  I still have no sensation of needing to go and it is as if the ph signal that initiates it is just not happening currently.

  If I don't get to far out there with my diet, or interrupt the schedule I don't have the extreme issues anymore.

Link to comment
Share on other sites

I take 1200mg Gabapentin spread out 3x a day. (400mg 3x). I have been for a few years now through my benzos and currently while weaning. They have a small calming affect but sometimes I've questioned the benefit of taking them. My doctor says they are not harmful to be on so during weaning we aren't adjusting anything else.
Link to comment
Share on other sites

Thanks for your response cantfly what dose did you take?

Was started off on 1800/day.. -that turned to 2400 -3000 when nerve events happened...

Some yrs later those doses were just as needed, which started off as once a month or so, but as my GI started to slowly move again it became once or twice a year.. Im probs done with it now and can manage with more laxative/motility meds, -and overall management practices, discontinuation, and healing..

Gpn only took the edge off anyway... PEG (osmolax/miralax) seem more effective in my particular situation now...

Link to comment
Share on other sites

×
×
  • Create New...